# SDR FDEA202212303044

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 44,958 hours, 8,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941E
- Part serial: 5573A
- Condition: Failed
- Location: Equipment
- Part time: 44,958 hours, 8,087 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SMELLS OF ELECTRICAL SMOKE.    DURING TROUBLESHOOTING IT WAS NOTICED THAT WHEN  THE L EQUIPMENT COOLING FAN WAS ISOLATED THERE WAS  AN IMPROVEMENT OF THE ODOR. FOR PRECAUTION THE L  EQUIPMENT COOLING FAN IS RELEASED MEL AND  DEACTIVATED.     REMOVED AND REPLACED LEFT EQUIPMENT COOLING FAN REF  MM 21-27-03-4-0. OPS CHECK GOOD ACFT OK FOR  SERVICE
